Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin sensitivity - burning sensation
Mar 23, 2009

I have been experiencing a burning sensation on my skin lasting about a month.

The sensation started at the top of my bu on both sides and now is mid baxk and on my scalp.

I am worried as to what it could be. I thought of shingles but there is no rash.

My meds are truvada and sustiva. I havent had a reaction to them in the last 2 years since beginning therapy.

Any help would be appreciated.

My cd4 is 800 and nil viral load.

Thanks

P

Response from Dr. Henry

It would be unusual to develop a skin sensitivity from your current HIV meds after two years of use though it may happen rarely. An evaluation by your HIV specialist and/or a dermatologist is recommended to more precisely define the nature of the skin abnormality in order to make a diagnosis and offer treatment suggestions. KH



Previous
Lipo and bodybuilding
Next
fat deposits

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement